View Full Version : Headaches on Adderall?
02-01-2009, 09:30 PM
Lately I've been taking my adderall as perscribed (20mg IR) a little more than I have in the past because I have been studying a lot more. Well, I've been getting these headaches after the adderall starts to wear off I've been getting these really bad headaches. Any ideas on why this is happening? I will eventually say something to my doctor about it if it keeps happening, but I was just hoping somebody could give me some input.
02-01-2009, 10:32 PM
I'm beginning to think that its some type of Migrane side effect.
02-01-2009, 11:27 PM
stimulants have a high degree of headache/migraine side effects in a lot of people.
02-01-2009, 11:50 PM
I really CAN'T STAND taking my adderall, I just have the worst time paying attention and doing decent in school without them. I can't pay attention, study, keep on track, etc.
Sometimes it is kind of depressing. BUT, some people just have to do things a little differently I guess and I have come to that realization.
02-03-2009, 06:02 AM
Definitely a common side effect from stimulants like Chem said. It is because of the effect they have on your blood vessels and blood pressure.
02-03-2009, 12:04 PM
I get really bad headaches when I take adderal. I couldn't fiqure out what was causing them.
Powered by vBulletin™ Version 4.1.1 Copyright © 2013 vBulletin Solutions, Inc. All rights reserved.